# SDR REXA2013060200687

- Difficulty date: May 29, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,957 hours, 16,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 510AB ACCESS HOLE LANDING CORRODED AT WS12.245 IN NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
